# SDR CALA2013082290651

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 64,098 hours, 24,288 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT FUSELAGE SKIN FASTENERS HAVE SEVEN EACH LIGHTING STRIKES BETWEEN FRAME 09-24 & STR 37-39.  REPAIRED SEVEN EACH LIGHTING STRIKES FWD LOWER RT FUSELAGE SKIN FM 9-24 STR 37-39 IAW SRM 53-11 -11 FIG 211.
